MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPUY SYNTHES HAMMERTOE CCI LARGE KIT W/1.60 K-WIRE/ STER; STAPLE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPUY SYNTHES HAMMERTOE CCI LARGE KIT W/1.60 K-WIRE/ STER; STAPLE,FIXATION,BONE
Model Number Large
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, while using hammertoe cci large kit, the implant inserter very difficult to release.The physician has done 8-10 of these cases and our inserter is not releasing implant easily.There was no surgical delay.The procedure outcome is unknown.No patient consequences.This complaint involves one (1) device.This report is for (1) depuy synthes hammertoe cci large kit w/1.60 k-wire/ ster.This is report 1 of 1 (b)(4).

Brand Name
DEPUY SYNTHES HAMMERTOE CCI LARGE KIT W/1.60 K-WIRE/ STER
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11281540
Report Number2939274-2021-00684
Device Sequence Number3500407
Product Code JDR
UDI-Device Identifier00810633022054
UDI-Public(01)00810633022054
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191463
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLarge
Device Catalogue Number46.239.002
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/04/2021
Patient Sequence Number1